# SDR HNAA2016040400097

- Difficulty date: April 4, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 51,671 hours, 61,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY LIGHT AT ROW 13 INOPERATIVE.  REPLACED THE LAMP AT ROW 13.
